Vestnik Novosibirskogo Gosudarstvennogo Universiteta. Seriya Matematika, Mekhanika, Informatika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2011, Volume 11, Issue 1, Pages 87–98 (Mi vngu72)  

This article is cited in 5 scientific papers (total in 5 papers)

The Unilateral Contact Problem for Two Plates One of them Containing a Rigid Inclusion

T. A. Rotanova

M. A. Lavrent'ev Institute of Hydrodynamics, Novosibirsk

Abstract: This paper deals with the unilateral contact problem for two elastic plates located at a given angle to each other. One of the plates contains a rigid inclusion and is deformed in its plane with the other one being vertically deformed. Assuming that the solution is smooth, the differential statement being equivalent to the variational formulation is justified. We analyse different configurations of the rigid inclusion. The problem with rigid inclusion is shown to be obtained as the limiting one of the family of elastic problems.

Keywords: contact problem, variational inequality, rigid inclusion, elastic plates.

Full text: PDF file (292 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2013, 188:4, 452–462

UDC: 517.95
Received: 19.03.2010

Citation: T. A. Rotanova, “The Unilateral Contact Problem for Two Plates One of them Containing a Rigid Inclusion”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 11:1 (2011), 87–98; J. Math. Sci., 188:4 (2013), 452–462

Citation in format AMSBIB
\Bibitem{Rot11}
\by T.~A.~Rotanova
\paper The Unilateral Contact Problem for Two Plates One of them Containing a~Rigid Inclusion
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2011
\vol 11
\issue 1
\pages 87--98
\mathnet{http://mi.mathnet.ru/vngu72}
\transl
\jour J. Math. Sci.
\yr 2013
\vol 188
\issue 4
\pages 452--462
\crossref{https://doi.org/10.1007/s10958-012-1142-3}


Linking options:
  • http://mi.mathnet.ru/eng/vngu72
  • http://mi.mathnet.ru/eng/vngu/v11/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Khludnev A., “Contact problems for elastic bodies with rigid inclusions”, Quart. Appl. Math., 70:2 (2012), 269–284  crossref  mathscinet  zmath  isi
    2. Khludnev A., “Thin rigid inclusions with delaminations in elastic plates”, Eur. J. Mech. A Solids, 32 (2012), 69–75  crossref  mathscinet  isi  elib
    3. A. M. Khludnev, “On an equilibrium problem for a two-layer elastic body with a crack”, J. Appl. Industr. Math., 7:3 (2013), 370–379  mathnet  crossref  mathscinet
    4. A. M. Khludnev, “Optimalnoe upravlenie vklyucheniyami v uprugom tele, peresekayuschimi vneshnyuyu granitsu”, Sib. zhurn. industr. matem., 18:4 (2015), 75–87  mathnet  crossref  mathscinet  elib
    5. V. A. Puris, “The conjugation problem for thin elastic and rigid inclusions in an elastic body”, J. Appl. Industr. Math., 11:3 (2017), 444–452  mathnet  crossref  crossref  elib
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:217
    Full text:67
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022